Illinois Journal of Mathematics

Boolean rings and Banach lattices

B. J. Eisenstadt and G. G. Lorentz

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 3, Issue 4 (1959), 524-531.

Dates
First available in Project Euclid: 13 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255455458

Digital Object Identifier
doi:10.1215/ijm/1255455458

Mathematical Reviews number (MathSciNet)
MR0108712

Zentralblatt MATH identifier
0087.31703

Subjects
Primary: 46.00

Citation

Eisenstadt, B. J.; Lorentz, G. G. Boolean rings and Banach lattices. Illinois J. Math. 3 (1959), no. 4, 524--531. doi:10.1215/ijm/1255455458. https://projecteuclid.org/euclid.ijm/1255455458


Export citation